# SDR ASAA2022112440923

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 26,198 hours, 8,166 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32902061
- Part serial: 9731
- Condition: Faulted
- Location: Lt Acm
- Part time: 26,220 hours, 8,176 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT HAND PACK LIGHT ON AFTER RECALL CHECK AFTER ENG START. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE, STBY OTHER PACK TCV LIGHT ON. REPLACED VALVE STANDBY PACK IN REF TO B737-900 AMM 21-51-11. POST INSTALL BITE INDICATED L/H TRIM AIR VALVE FAULT. REPLACED L/H TRIM AIR VALVE IN REF TO AMM 21-51-10 OPS AND LEAK CHECK GOOD.
